Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Backaches, morning sickness, headaches, sleepiness, cramping. Pregnancy test negative. Reason for symptoms?

Hi I have been getting backaches shooting pains feeling sick in the mornings headaches and I m also drained a lot I am sleeping a lot more than usually and having cramping pains Aswell I really need some advise pls if u could I do not no what to do and it had been a few weeks now that me and my partner had sex and I have done a pregnancy test it came out negative is it to early to tell
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you are eager for pregnancy or worried for pregnancy and became conscious for this then this situation could induce the pseudo pregnancy symptoms and the symptoms that you described here could be this kind of symptoms and nothing else, have nice day.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor